# SDR AALA20061429

- Difficulty date: December 28, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT ROWS 1G TO 5G ARE DIM.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT SEAT ROWS 1G TO 5G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
